Heres a little background information on myself. As a young teen, I urinated and ejacuated at the same time the first time I masturbated. I contracted my PC muscles really hard to stop the flow of urine and ever since then, ejaculation had been painful throughout the PC muscle contractions so I would only masturbate to near climax, fearing that it would be even more painful if I reached climax.
When I turned 18, I took Paxil for 5 years. During this time I would get very weak initial feelings of a climax before ejaculating normally without pain. I have noticed that being on Paxil and experiencing this "pleasureless" masturbation did not produce pain during ejaculation and thus I masturbated more frequently, with no pains, just lack or orgasm.
Could the lack of intensity and pleasure of the "climax" cause my PC muscles to not contract as hard, thus resolving the pain and that after I regain normal sexual sensations, this pain would come back? I did not masturbate frequently as a teen so could it be a possibility that my body somehow healed and that I just happened to be on Paxil while not experiencing pain?
I have never achieved full orgasm while on this medication and even though I have been off for 3 months, I'm still unable to orgasm. Could the lack of masturbating to full orgasm before Paxil have anything to do with what im experiencing now?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.